advertisement
Question
Posted by: bubs | 2008/11/22

THE PILL

HI there, i have been on Yasmin for the past 2 and a half years and have been experiencing rapid weight gain in the past few months. Is there a pill that you can suggest to me that doesent make u gain weight?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is unlikely that this is due to the Yasmin as you did not have problems before.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement